# SDR FDEA202310021685

- Difficulty date: October 2, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N883FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39285
- Aircraft time: 50,372 hours, 7,986 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113W300321
- Part serial: 1827
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING OB FLAP LOWER SURFACE FROM OB TO IB 210 INCH CROSS TE TO LE 13 INCH FOUND   ONE DENT. EVALUATED LH WING OB FLAP LOWER SURFACE FROM OB TO IB 210 INCH CROSS TE TO LE 13   INCH ONE DENT DAMAGE SIZE LXW=1.5"X1.5" OUT OF ALLOWABLE LIMIT AS PER B777 SRM 57-53-  01-1A ALLOWABLE DAMAGE 2 REV 45.0.REPAIRED THE DAMAGE AS PER B777 SRM 57-53-01-2R   REPAIR 2 AND SRM 51-70-04-2R REPAIR 1 AND SRM 51-70-04-2R REPAIR GENERAL REV 45.0 AND EA    G-5750-T0376435 P1 TITLE:WING-FLIGHT SURFACES- LH OUTBD FLAP TE WEDGE DENT WITH   DISBOND AT OTEF STA 319-SRM REPAIR- RSC TRACKING .DETAIL PLS REFER WRI:57503524.REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
